# SDR A6WA201543117

- Difficulty date: October 8, 2015
- Submitted: October 20, 2015
- Operation: Air carrier
- Aircraft: N437AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7744
- Aircraft time: 30,295 hours, 29,141 cycles
- System (JASC): 2210 · Autopilot System
- Part: Status Message
- Condition: Activated
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: K

## Discrepancy

DURING CLIMB, WE EXPERIENCED A VERY SLIGHT YAW MOTION, A YAW YD1 INOPERATIVE STATUS MSG APPEARED SHORTLY THEREAFTER.
